# SDR DALA2015092605835

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 57,207 hours, 41,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LIGHTNING STRIKE ON LOWER FWD CORNER OF RT WINDOW BELT BS 617-636.  WINDOW BELT WAS REPAIRED IAW ER/A 537820-14 REV ORIGINAL.
